# SDR ASAA2018013123361

- Difficulty date: January 31, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 41,558 hours, 12,738 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL,  RESETS WITH MASTER CAUTION.  ACFT GROUNDED.  ACCOMPLISHED PACK TEMP CONTROLLER BITE IAW FIM 21-62 TASK 801.  SHOWS NO FAULTS,  PACK OPS CHECKED NORMAL.
